# SDR SWAA2022053103865

- Difficulty date: May 4, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON SUPPORT ANGLE LOCATED AT BS 663 LH SIDE A T MAIN WHEEL WELL COMPARTMENT 2022-228566 /  INSPECTION REJECT IN STEP 8 SEE TTG8Q00CJGX6;[05] REPLACED SUPPORT ANGLE LOCATED AT BS 663 LH SIDE A T MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-40?02 AND DRAWING # 111A1000 REV. A . SEE INDIVIDUAL SIGN OFF BELOW;[06] REPLACED SUPPORT ANGLE LOCATED AT BS 663 LH SIDE A T MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-40?02 AND DRAWING # 111A1000 REV. A .
